Jump to content

Photo
Accutane

Should I Continue Taking Isotretinoin , Side Effects ?

isotretinoin

2 replies to this topic

#1 zaitsev

zaitsev

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 10-July 13

Posted 10 July 2013 - 02:35 AM

Hey people ... I was prescribed isotretinoin capsules 20mg for my acne yesterday along with clindamycin phosphate gel , I took one yesterday night and i had a lot of trouble sleeping and became paranoid at a point , finally i slept for an hour or so and woke up with a headache . Is this because of the tablet ? 
I started reading about all the side effects and now i am too scared to continue.

I do not have severe acne though , only recently i got some mild acne on my back , I'd live with the acne rather than the side effects. I am seriously confused now ?
 
HELP ...!!


#2 mogthemighty

mogthemighty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 38
    Likes: 7
About Me
  • Gender:Male
  • Location:Essex, UK
  • Interests:Beauty, Makeup, Fashion, Humour, Being Silly and Outrageous, Redefining Westernised ideals of life.
  • Joined: 03-July 13

Achievements

     

Posted 10 July 2013 - 03:07 AM

If you're too scared of the side effects stop; simple as that. There are other ways of healing acne which don't have nearly as many side effects. Accutane is considered a "last resort" really; but there are thousands of things to try.



#3 ibs

ibs

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 2
About Me
  • Joined: 27-May 13

Posted 10 July 2013 - 08:19 PM

Hey people ... I was prescribed isotretinoin capsules 20mg for my acne yesterday along with clindamycin phosphate gel , I took one yesterday night and i had a lot of trouble sleeping and became paranoid at a point , finally i slept for an hour or so and woke up with a headache . Is this because of the tablet ? 

I started reading about all the side effects and now i am too scared to continue.

I do not have severe acne though , only recently i got some mild acne on my back , I'd live with the acne rather than the side effects. I am seriously confused now ?
 
HELP ...!!

Stop. Right now, stop. I took Accutane for a medium-severity of acne, but nothing that other methods couldn't have fixed and greatly regret it now. Lost a lot of hair, have scars all over (none before accutane), got a few wrinkles and generally went from looking alright to looking like shit. I'm not letting myself get into a depressed place though, I only took accutane for 7 weeks and think there's hope for recovery although it's gonna be a lot of work. In the end, it's a quick fix - high risk, high potential but if your acne isn't severe, the risks largely outweight the potential, at least in my oppinion.

Have you tried minocycline or another antibiotic? What about BP? Those two did wonders for me in the past, still mad at my doctor for taking me off mino and telling me that the only other alternative now is accutane while there's actually tons of different things you can do that do work.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users